Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Injective envelopes of Banach spaces are rigidly attached


Author: J. R. Isbell
Journal: Bull. Amer. Math. Soc. 70 (1964), 727-729
DOI: https://doi.org/10.1090/S0002-9904-1964-11192-7
MathSciNet review: 0184061
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. N. Aronszajn and P. Panitchpakdi, Extension of uniformly continuous transformations and hyperconvex metric spaces, Pacific J. Math. 6 (1956), 405-439. MR 84762
  • 2. H. B. Cohen, Injective envelopes of Banach spaces, Bull. Amer. Math. Soc. 70 (1964), 723-726. MR 184060
  • 3. M. Hasumi, The extension property of complex Banach spaces, Tôhoku Math. J. 10 (1958), 135-142. MR 100781
  • 4. J. Isbell, Six theorems about injective metric spaces, Comment. Math. Helv. 39 (1964), (to appear). MR 182949
  • 5. S. Mazur and S. Ulam, Sur les transformations isométriques d'espaces vectoriels, C. R. Acad. Sci. Paris 194 (1932), 946-948.
  • 6. L. Nachbin, A theorem of the Hahn-Banach type for linear transformations, Trans. Amer. Math. Soc. 68 (1950), 28-46. MR 32932
  • 7. R. Phillips, On linear transformations, Trans. Amer. Math. Soc. 48 (1940), 516-541. MR 4094


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11192-7

American Mathematical Society